Answered by: Dr Sashini Seeni
Im been having high pulse rate. ECG showed sinus tarchycardia. Doctor prescribed Vasteral MR 35mg twice. Today I took but still my pulse rate is high. Can I take another tablet?
Hi! thank you for asking us a question.
This answer is a general explanation about the problem you are facing. Please click on this link (DoctorOnCall) to talk to a doctor.
We understand your concerns about the problem. For your information, the symptoms of Tachycardia or high pulse rate can be caused by:
We advise you to take the medication according to the dose prescribed by your doctor. you are not allowed to take too much medicine. Taking the medication excessively will lead to side effects.
This answer is a general description of the problem you are facing. If you have any doubts, we advise you to see a doctor to get a more accurate conclusion and explanation. You can also click the link (DoctorOnCall) to contact our specialist doctor in person. Thank you